# SDR 01FDEA00665

- Difficulty date: July 31, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- Aircraft time: 52,224 hours, 39,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 833 DUR ROUTINE INSP A CRACK FND IN WEB BETWEEN BS 1176.9 & 1183, LBL 46, WL 208. R&R WEB PER IAW FEDEX SRM 51-40-8.
